Alert archive / New Mexico / Flash Flood Warnings in 2011

Flash Flood Warning 14, NWS Albuquerque, NM

July 22, 2011Catron County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 22, 2011, 2:38 PM MDT for Catron County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2011, 2:38 PM MDT (20:38 UTC)
Expired
Jul 22, 2011, 5:30 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Catron County, NM

The radar

The Holloman AFB radar (KHDX), 209 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2011-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2011-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1751 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

197 
WGUS55 KABQ 222038
FFWABQ
NMC003-222330-
/O.NEW.KABQ.FF.W.0014.110722T2038Z-110722T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT FRI JUL 22 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL CATRON COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 530 PM MDT

* AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER EXTREME SOUTH CENTRAL     
  CATRON COUNTY...OR ABOUT 31 MILES NORTH OF SILVER CITY. THE STORM  
  PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. RADAR ESTIMATES   
  ONE HALF TO ONE INCH OF RAIN HAS ALREADY FALLEN. 

  THIS WILL IMPACT THE MILLER FIRE BURN SCAR INCLUDING THE SCORPION  
  FOREST SERVICE CAMPGROUND ALONG STATE ROAD 15 NEAR THE GILA CLIFF  
  DWELLINGS. HIGH WATER RISES ARE ALSO POSSIBLE IN THE WEST FORK OF  
  THE GILA RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS UP TO ONE INCH ARE POSSIBLE IN THE 
WARNED AREA.

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE MILLER FIRE BURN AREA.

&&

LAT...LON 3331 10847 3329 10815 3320 10816 3320 10829
      3320 10848 3321 10849

$$


34
2 follow-up statements
894 
WGUS75 KABQ 222142
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT FRI JUL 22 2011

NMC003-222330-
/O.CON.KABQ.FF.W.0014.000000T0000Z-110722T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
342 PM MDT FRI JUL 22 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR SOUTH
CENTRAL CATRON COUNTY...

AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING MODERATE RAIN OVER EXTREME SOUTH 
CENTRAL CATRON COUNTY...OR ABOUT 31 MILES NORTH OF SILVER CITY. THE 
STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.

THIS WILL IMPACT THE CENTRAL AND WESTERN PORTIONS OF THE MILLER FIRE 
BURN SCAR. HIGH WATER RISES ARE ALSO POSSIBLE IN THE WEST FORK OF 
THE GILA RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE QUARTER INCH ARE POSSIBLE IN THE 
WARNED AREA.

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE MILLER FIRE BURN AREA.

&&

LAT...LON 3331 10847 3329 10815 3320 10816 3320 10829
      3320 10848 3321 10849

$$


34
739 
WGUS75 KABQ 222321
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT FRI JUL 22 2011

NMC003-222331-
/O.EXP.KABQ.FF.W.0014.000000T0000Z-110722T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
521 PM MDT FRI JUL 22 2011

...FLASH FLOOD WARNING WILL EXPIRE AT 530 PM MDT FOR SOUTH CENTRAL
CATRON COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS 
ENDING ACROSS THE MILLER FIRE...AND THE FLASH FLOOD THREAT WAS 
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR 
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN 
ALLOWED TO EXPIRE.

LAT...LON 3331 10847 3329 10815 3320 10816 3320 10829
      3320 10848 3321 10849

$$


34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:20 AM MDT, 11 hours 18 minutes earlier.

Area forecast discussion, Jul 22, 3:20 AM MDT, 11 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 AM MDT FRI JUL 22 2011

.DISCUSSION...
THE MONSOONAL MOISTURE PLUME REMAINS RELATIVELY UNCHANGED FROM 24
HOURS AGO...STRETCHING FROM THE GILA REGION NE ACROSS THE RGV AND
INTO THE NORTHERN MTS. SURFACE DEWPOINTS RANGE FROM NEAR 50F OVER
THE FAR NW TO NEAR 60F OVER THE SE PLAINS. DRY AIR THAT INFILTRATED
THE NW CORNER THURSDAY WITH DEWPOINTS INTO THE UPPER 20S WILL DO
SO AGAIN TODAY BUT SLIGHTLY FARTHER TO THE SE FROM GALLUP NE TO
DULCE. HAVE MADE ONLY MINOR TWEAKS TO THE FORECAST TO NUDGE IN
LINE WITH THE CURRENT MOIST INSTABILITY AXIS. GREATEST MOISTURE
AND WEAKEST STEERING FLOW WILL BE OVER THE SOUTHERN THIRD OF THE
REGION WHERE A FLASH FLOOD WATCH WILL BE ISSUED AGAIN FOR RECENT
BURN SCARS.

THE UPPER HIGH WILL BUILD TO 594DM OVER SOUTH CENTRAL CO SATURDAY
AND SUNDAY. AT THE SURFACE MODELS SHOW WITH DECENT AGREEMENT DRY AIR
AND WEAKER INSTABILITY REMAINING LODGED IN PLACE UNDER THE RIDGE
OVER THE NW CORNER...LIMITING CONVECTION OVER THE WEEKEND.

MEANWHILE HURRICANE DORA WILL CONTINUE ADVANCING NW ALONG THE BAJA
COASTLINE THROUGH SUNDAY. THIS WILL TIGHTEN THE MID/UPPER LEVEL
HEIGHT GRADIENT AND INCREASE 700-500MB SE FLOW OVER NORTHERN OLD
MEXICO AND SOUTHERN NM. NUMEROUS STORMS ARE POSSIBLE OVER THE SANGRE
DE CRISTOS SUNDAY AS MOIST SE UPSLOPE FLOW ENTERS THE AREA. THIS
MAY ALSO PROVIDE A DECENT CHANCE FOR STORMS IN THE RGV AS STEERING
FLOWS FORCES STORMS NW OFF THE CENTRAL MTS.

ALL EYES ARE FOCUSING ON NEXT WEEK AS MODELS ARE BEGINNING TO HONE
IN ON A POTENTIAL CLASSIC MONSOONAL PATTERN OVER THE SW CONUS. THE
00Z ECMWF/CANADIAN/GFS ALL SHOW THE UPPER HIGH SLIDING EAST INTO
TX WHILE THE CIRCULATION FROM REMNANT DORA BECOMES STATIONARY
ALONG THE BAJA COASTLINE. HAVE KEPT EXTENDED POPS SLIGHTLY UNDER
CLIMO WITH HIGHEST CHANCES OVER THE HIGH TERRAIN UNTIL BETTER MODEL
CONTINUITY EXISTS.

GUYER

&&

.AVIATION...
SCATTERED LIGHT RAIN SHOWERS WILL PERSIST ALONG AN AXIS FROM THE
GILA MOUNTAINS NORTHEAST THROUGH THE LOWER AND MIDDLE RIO GRANDE
VALLEY AND NORTH ACROSS SANTA FE THROUGH 12Z. ANOTHER BATCH WILL
ALSO PERSIST OVER THE EAST CENTRAL PLAINS AFFECTING KROW AND KTCC.
EVEN WITH THE LIGHT SHOWERS...VSBY AND CIGS WILL REMAIN VFR.
MORE ORGANIZED CONVECTION WILL DEVELOP AROUND MIDDAY OVER THE HIGHER
TERRAIN AND EXPAND IN COVERAGE ACROSS THE RIO GRANDE
VALLEY...CENTRAL HIGHLANDS AND EASTERN PLAINS. SOME OF THE STORMS
WILL CONTAIN HEAVY DOWNPOURS...ERRATIC GUSTY WINDS OF 35 TO 45
KTS...PEA SIZE HAIL AND CLOUD TO GROUND LIGHTNING. GUSTY
THUNDERSTORM OUTFLOWS MAY ALSO CAUSE AREAS OF BLOWING DUST WHICH
COULD BRIEFLY REDUCE VSBYS BELOW THREE MILES. THE CONVECTIVE
ACTIVITY WILL GRADUALLY DIMINISH DURING THIS EVENING WITH A FEW
ISOLATED SHOWERS POSSIBLE OVERNIGHT INTO SATURDAY MORNING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW

&&

.FIRE WEATHER...
GOOD TO EXCELLENT HUMIDITY RECOVERIES HAVE OCCURRED OVER MUCH OF NEW
MEXICO THIS MORNING. MAIN WEATHER CONCERNS FOR TODAY WILL BE THE
TIMING AND COVERAGE OF CONVECTION FROM MIDDAY THROUGH THIS EVENING.
EARLY MORNING WATER VAPOR IMAGERY CONTINUES TO SHOW A FORMIDABLE MID
LEVEL DRY SLOT PUNCHING EAST ACROSS NORTHWEST NEW MEXICO WHILE THE
CENTRAL AND EASTERN PORTION OF NEW MEXICO REMAINS ON THE WESTERN
PERIPHERY OF THE UPPER LEVEL RIDGE OVER THE PLAINS. BASED ON THIS IT
APPEARS THE BEST CONVECTION WILL BE SLIGHTLY FURTHER EAST THAN
YESTERDAY WITH DRIER AIR ENTRAINING INTO THE WEST PUTTING THE KIBOSH
ON STORM CHANCES. IT IS A BIT UNCERTAIN AS TO HOW FAR EAST THE DRY
AIR WILL PUSH SO AN ENHANCED DOWNBURST/MICROBURST THREAT MAY OCCUR
IN HIGHER BASED STORMS OVER THE WEST CENTRAL HIGHER TERRAIN TO THE
RIO GRANDE VALLEY. AREA OF HIGHER PWATS TO THE EAST COMBINED WITH
SLOW STORM MOTIONS WILL LIKELY ENHANCE A FLASH FLOOD THREAT OVER THE
WALLOW...MILLER...WHITE AND DONALDSON BURN SCARS. WILL HOIST A FLASH
FLOOD WATCH THAT WILL RUN FROM 12 PM TO 8 PM TODAY. STORMS INSIDE OF
THESE AREAS WILL HAVE THE POTENTIAL TO PRODUCE BETWEEN ONE HALF AND
ONE INCH OF RAIN PER HOUR. STORM COVERAGE WILL DIMINISH AFTER
SUNSET.

FOLLOWING GOOD TO EXCELLENT HUMIDITY RECOVERIES OVER THE CENTRAL AND
EAST AND FAIR OVER THE WEST...SHOWERS AND THUNDERSTORMS WILL IGNITE
OVER CENTRAL AND EASTERN AREAS ON SATURDAY WITH DRIER CONDITIONS
EXPECTED OVER THE WEST.

IT CERTAINLY APPEARS THAT THE UPPER LEVEL RIDGE WILL REMAIN NEAR OR
OVER NEW MEXICO FOR THE NEXT SEVERAL DAYS KEEPING THE DEEPER
MONSOONAL PLUME SHIFTED TO THE SOUTH AND WEST. MOISTURE RECYCLING
MODES SHOULD DOMINATE WITH AT LEAST SCATTERED SHOWERS AND STORMS
EXPECTED EACH AFTERNOON AND EVENING THROUGH THE MIDDLE OF NEXT WEEK.
EXTENDED RANGE GFS AND ECMWF CONTINUE TO SHOW AN EASTWARD
TRANSLATION OF THE UPPER RIDGE FOR THE MIDDLE TO LATTER HALF OF NEXT
WEEK. THIS HAS BEEN THE TREND IN THE MODELS FOR THE PAST COUPLE
WEEKS ONLY TO HAVE THE RIDGE NEAR OR IN THE VICINITY OF NEW MEXICO
IN THE SHORT TERM. WE WILL CONTINUE WETTING RAIN CHANCES THROUGH THE
EXTENDED.

KW

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  97  62  96  63 /   5   5   5   5
DULCE...........................  90  51  89  55 /   5  20  10  10
CUBA............................  85  56  89  57 /  20  40  10  20
GALLUP..........................  90  55  89  55 /   5   5  10  10
EL MORRO........................  83  51  85  51 /  30  20  20  20
GRANTS..........................  88  57  89  57 /  30  20  20  20
QUEMADO.........................  85  55  86  55 /  20  20  30  20
GLENWOOD........................  92  63  92  63 /  30  30  30  30
CHAMA...........................  82  50  83  54 /  10  20  10  20
LOS ALAMOS......................  82  64  84  63 /  30  30  20  30
PECOS...........................  83  59  83  59 /  40  40  30  40
CERRO/QUESTA....................  82  53  84  55 /  10  10  20  20
RED RIVER.......................  72  50  74  51 /  40  30  40  30
ANGEL FIRE......................  74  49  77  49 /  50  40  50  40
TAOS............................  89  56  89  57 /  10  10  10  20
MORA............................  82  55  83  56 /  50  40  40  40
ESPANOLA........................  90  61  92  61 /  10  10  10  30
SANTA FE........................  88  62  87  62 /  20  30  20  30
SANTA FE AIRPORT................  91  64  91  64 /  20  30  20  30
ALBUQUERQUE FOOTHILLS...........  92  66  93  66 /  20  30  10  30
ALBUQUERQUE HEIGHTS.............  95  71  95  70 /  20  30   5  30
ALBUQUERQUE VALLEY..............  97  69  96  69 /  20  30   5  30
ALBUQUERQUE WEST MESA...........  96  67  96  66 /  20  30   5  30
LOS LUNAS.......................  96  66  96  66 /  20  30   5  20
RIO RANCHO......................  95  64  95  63 /  30  30  10  30
SOCORRO.........................  96  66  96  67 /  30  30  20  30
SANDIA PARK/CEDAR CREST.........  89  60  89  60 /  40  40  30  40
TIJERAS.........................  91  61  91  61 /  40  40  30  30
MORIARTY/ESTANCIA...............  89  55  89  55 /  40  50  30  40
CLINES CORNERS..................  87  61  86  62 /  60  60  50  40
GRAN QUIVIRA....................  90  63  90  63 /  50  60  50  40
CARRIZOZO.......................  89  65  91  66 /  40  40  30  30
RUIDOSO.........................  83  59  83  59 /  60  60  50  40
CAPULIN.........................  93  61  92  62 /  50  40  40  30
RATON...........................  94  62  93  63 /  40  40  30  30
SPRINGER........................  91  63  92  63 /  40  40  30  30
LAS VEGAS.......................  88  60  86  60 /  60  60  40  40
CLAYTON.........................  95  69  94  69 /  40  40  20  30
ROY.............................  90  65  88  66 /  50  60  30  30
CONCHAS.........................  96  74  96  74 /  30  60  30  40
SANTA ROSA......................  97  69  95  70 /  40  50  30  30
TUCUMCARI....................... 101  73 100  73 /  20  40  30  30
CLOVIS..........................  96  70  95  70 /  20  20  20  30
PORTALES........................  98  71  96  70 /  10  20  20  20
FORT SUMNER.....................  98  73  97  73 /  30  40  30  30
ROSWELL......................... 101  71  99  71 /  10  30  10  20
PICACHO.........................  95  62  94  63 /  30  50  20  20
ELK.............................  87  60  88  59 /  40  40  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE
FOLLOWING ZONES...NMZ508-526-539.

&&

GUYER/17
Hazardous weather outlook, Jul 22, 5:50 AM MDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 AM MDT FRI JUL 22 2011

NMZ501>540-231200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
550 AM MDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL FROM THUNDERSTORMS THIS AFTERNOON AND EVENING MAY
CREATE AREAS OF FLASH FLOODING OVER AND AROUND RECENT BURN SCARS
ACROSS THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS. ELSEWHERE ACROSS
NORTHERN AND CENTRAL NEW MEXICO...SCATTERED SLOW MOVING STORMS MAY
PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...ISOLATED
TO SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY PRODUCE
LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT
WEATHER.GOV/ABQ.

GUYER/KW

In the hours before

Local storm report, Jul 22, 12:07 PM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1207 PM MDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      5 WNW COCHITI LAKE      35.66N 106.42W
07/21/2011                   SANDOVAL           NM   NWS EMPLOYEE

            THERE WAS AN INITIAL PUSH OF FOUR FEET OF WATER AND
            DEBRIS IN PERALTA CANYON NEAR FOREST SERVICE ROAD 266
            AROUND 2 PM MDT. BY 3 PM MDT... THE FLOW WAS TWO TO TWO
            AND A HALF FEET DEEP AND 15 TO 20 FEET WIDE.

&&

EVENT NUMBER ABQ1101182

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 6:49 PM MDTSpecial Weather StatementABQQuay26 min
Jul 22, 3:55 AM MDTFlash Flood WatchABQ16 hr
Jul 22, 1:08 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe3 hr
Jul 22, 1:25 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jul 22, 1:43 PM MDTFlash Flood WarningABQLincoln2 hr
Jul 22, 1:56 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval4 hr
Jul 22, 2:12 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Lincoln2 hr
Jul 22, 3:01 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel89 min
Jul 22, 3:32 PM MDTAreal Flood AdvisoryABQColfax, Union118 min
Jul 22, 4:22 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora113 min
Jul 22, 5:02 PM MDTFlash Flood WarningABQColfax, Harding, Mora118 min

Nearby

Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.